# SDR DL72L950167

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5754 · Leading Edge Devices
- Part: Le Rib
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND RIB INSIDE NR 3 L/E SLAT CRACKED.  REPAIRED PER SRM 57-50-3 FIG 9.
